A decomposition of the unit interval.

Srishti D. Chatterji

Mathematische Zeitschrift (1965)

  • Volume: 88, page 265-266
  • ISSN: 0025-5874; 1432-1823

How to cite


Chatterji, Srishti D.. "A decomposition of the unit interval.." Mathematische Zeitschrift 88 (1965): 265-266. <http://eudml.org/doc/170406>.

author = {Chatterji, Srishti D.},
journal = {Mathematische Zeitschrift},
keywords = {differentiation and integration, measure theory},
pages = {265-266},
title = {A decomposition of the unit interval.},
url = {http://eudml.org/doc/170406},
volume = {88},
year = {1965},

AU - Chatterji, Srishti D.
TI - A decomposition of the unit interval.
JO - Mathematische Zeitschrift
PY - 1965
VL - 88
SP - 265
EP - 266
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/170406
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.